# SDR SWIA2020022748865

- Difficulty date: February 8, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N133SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000452
- Aircraft time: 14,696 hours, 8,076 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Flange
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID BELLY FAIRING PANEL 192BL FLANGE   (C-CHECK) RO 2/22/2020   REMOVED AND REPLACED OUT OF LIMITS ON FLANGE MID BELLY FAIRING PANEL 192BL. RESTORED SURFACE PROTECTION. REF EMB SRM.
